# SDR AALA202207122958

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 23,769 hours, 11,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 24 CBA EMERGENCY LIGHT INOPERATIVE. FOUND CONNECTOR AT SEAT ROW 25CBA DAMAGED AND REPAIRED IT PER AWM 33-51-07. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND SEAT ROW 24CBA EMERGENCY LIGHT CHECKS GOOD.
